# SDR QXEA2014090900753

- Difficulty date: September 3, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS PANEL 521BT HAS NUMEROUS COUNTERSINKS WITH PITTING CORROSION. REMOVED CORROSION WITHIN MAX ALLOWABLE DEPTH OF COUNTERSINK.  EVIDENCE OF CORROSION STILL REMAINS.  OUT OF LIMITS REF SRM 57-10-35, REPAIR -03 AND SRM 57-10-35, REPAIR -04 DUE TO HAVING 2 CONSECUTIVE HOLES OUT OF LIMITS.  ORDERED AND RECEIVED NEW FUEL PANEL 521BT, PN:85713034-001.
